Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 89, Issue 3, 2014
Metadata
 

The knot Floer complex and the smooth concordance group
Jennifer Hom
pp. 537–570
Abstract | Full-Text PDF (342 KB) | Metadata

The symplectic topology of some rational homology balls
Yankı Lekili and Maksim Maydanskiy
pp. 571–596
Abstract | Full-Text PDF (376 KB) | Metadata

From Schanuel’s Conjecture to Shapiro’s Conjecture
Paola D'Aquino, Angus Macintyre and Giuseppina Terzo
pp. 597–616
Abstract | Full-Text PDF (201 KB) | Metadata

On the geometry of horospheres
Cicero Pedro Aquino and Henrique Fernandes de Lima
pp. 617–629
Abstract | Full-Text PDF (175 KB) | Metadata

Constructing equivalences with some extensions to the divisor and topological invariance of projective holonomy
Rudy Rosas
pp. 631–670
Abstract | Full-Text PDF (399 KB) | Metadata

Embedding functors and their arithmetic properties
Ting-Yu Lee
pp. 671–717
Abstract | Full-Text PDF (428 KB) | Metadata

Homology torsion growth and Mahler measure
Thang T. Q. Lê
pp. 719–757
Abstract | Full-Text PDF (372 KB) | Metadata

On the number of finite subgroups of a lattice
Iddo Samet
pp. 759–781
Abstract | Full-Text PDF (246 KB) | Metadata